Volume 20; Issue 2

1

A Fenchel-Rockafellar type duality theorem for maximization

Année:
1979
Langue:
english
Fichier:
PDF, 176 KB
english, 1979
2

The inverse of a certain block matrix

Année:
1979
Langue:
english
Fichier:
PDF, 59 KB
english, 1979
3

On Sharkovsky's cycle coexistence ordering

Année:
1979
Langue:
english
Fichier:
PDF, 205 KB
english, 1979
5

Bitangents of plane quartics

Année:
1979
Langue:
english
Fichier:
PDF, 144 KB
english, 1979
6

On some Gelfand-Mazur like theorems in Banach algebras

Année:
1979
Langue:
english
Fichier:
PDF, 165 KB
english, 1979
8

On the Morse-Smale characteristic of a differentiable manifold

Année:
1979
Langue:
english
Fichier:
PDF, 85 KB
english, 1979
9

Best approximation and intersections of balls in Banach spaces

Année:
1979
Langue:
english
Fichier:
PDF, 532 KB
english, 1979
10

Normal Fitting classes of finite groups

Année:
1979
Langue:
english
Fichier:
PDF, 94 KB
english, 1979
11

Slender planing surfaces

Année:
1979
Langue:
english
Fichier:
PDF, 83 KB
english, 1979
12

BAZ volume 20 issue 2 Cover and Front matter

Année:
1979
Langue:
english
Fichier:
PDF, 841 KB
english, 1979
13

BAZ volume 20 issue 2 Cover and Back matter

Année:
1979
Langue:
english
Fichier:
PDF, 884 KB
english, 1979
14

The additive groups of subdirectly irreducible rings

Année:
1979
Langue:
english
Fichier:
PDF, 181 KB
english, 1979
17

A uniqueness theorem for the Chaplygin-Frankl problem

Année:
1979
Langue:
english
Fichier:
PDF, 230 KB
english, 1979
18

A nonlinear complementarity problem for monotone functions

Année:
1979
Langue:
english
Fichier:
PDF, 149 KB
english, 1979
20

A family of inequalities for convex sets

Année:
1979
Langue:
english
Fichier:
PDF, 191 KB
english, 1979
21

A theorem in Banach algebras and its applications

Année:
1979
Langue:
english
Fichier:
PDF, 203 KB
english, 1979
22

Weak star separability

Année:
1979
Langue:
english
Fichier:
PDF, 175 KB
english, 1979
23

Points in topoi of sheaves over distributive lattices

Année:
1979
Langue:
english
Fichier:
PDF, 222 KB
english, 1979
24

On geometric duality for state-constrained control problems

Année:
1979
Langue:
english
Fichier:
PDF, 330 KB
english, 1979